# SDR DALA2025011700422

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 87,299 hours, 31,581 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Sem Unit
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5648 FA'S CALLED WITH ELECTRICAL BURNING HAZE SMELL. COMING FROM 5DC-15ABC-15DEF. QRH 8.4 COMPLIED WITH TO STEP 6+ SMELL HAZE DISSIPATED. CORRECTIVE ACTION: SMOKE AND FUME QUESTIONAIRE FILLED OUT. FOLLOWED NO GO ODI FOUND SEM AND SEB AT SEAT BOTTOM 4CD WITH ARCID SMELL AND LIQIUD INTRUSION ON CONNECTORS. INSTALLED NEW SEB NEW SPMP/N PER B757 AMMS 23-32/23-81. CAPPED AND STOWED P11/P14 CONNECTORS PER ER/A 623649-14 REVISION ORIGINAL SECTION 1 REFERNCE MD LOG 0763181 FOR NOGO ODI C/W. (0763886)
